Alert archive / North Dakota / Wind Advisories in 2014
Wind Advisory 28, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Oct 26, 2014, 1:37 PM MDT for 8 counties in North Dakota. It took effect at Oct 27, 2014, 10:00 AM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2014, 1:37 PM MDT (19:37 UTC)
- In effect from
- Oct 27, 2014, 10:00 AM MDT
- Expired
- Oct 27, 2014, 7:02 PM MDT
- In force
- 9 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Slope County, ND, Stark County, ND
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 7.6 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1875 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 462 m²/s²
- 0-3 km storm-relative helicity
- 514 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
068 WWUS73 KBIS 261937 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 237 PM CDT SUN OCT 26 2014 ...STRONG WINDS ACROSS SOUTHWEST NORTH DAKOTA SUNDAY... .NORTHWEST WINDS WITH GUSTS TO 50 MPH ARE EXPECTED TO DEVELOP ACROSS SOUTHWEST NORTH DAKOTA LATE SUNDAY MORNING...AND CONTINUE INTO THE EARLY EVENING. THIS INCLUDES DICKINSON...MEDORA...BEACH ...AMIDON...BOWMAN...HETTINGER AND MOTT. THESE WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES AND WORKING ON ELEVATED STRUCTURES HAZARDOUS. NDZ031>033-040-041-043-044-270345- /O.NEW.KBIS.WI.Y.0028.141027T1600Z-141028T0100Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 137 PM MDT SUN OCT 26 2014 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM MDT MONDAY. * TIMING...LATE SUNDAY MORNING THROUGH EARLY SUNDAY EVENING. * WINDS...NORTHWEST WIND GUSTS TO 50 MPH. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES AND WORKING ON ELEVATED STRUCTURES HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AYD
9 follow-up statements
422 WWUS73 KBIS 262347 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 647 PM CDT SUN OCT 26 2014 ...STRONG WINDS ACROSS SOUTHWEST NORTH DAKOTA SUNDAY... .NORTHWEST WINDS WITH GUSTS TO 50 MPH ARE EXPECTED TO DEVELOP ACROSS SOUTHWEST NORTH DAKOTA LATE SUNDAY MORNING...AND CONTINUE INTO THE EARLY EVENING. THIS INCLUDES DICKINSON...MEDORA...BEACH ...AMIDON...BOWMAN...HETTINGER AND MOTT. THESE WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. WORKING ON ELEVATED STRUCTURES WILL BE HAZARDOUS. NDZ031>033-040-041-043-044-270800- /O.CON.KBIS.WI.Y.0028.141027T1600Z-141028T0100Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 547 PM MDT SUN OCT 26 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM MDT MONDAY... * TIMING...LATE SUNDAY MORNING THROUGH EARLY SUNDAY EVENING. * WINDS...NORTHWEST WIND GUSTS TO 50 MPH. * IMPACTS...DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. WORKING ON ELEVATED STRUCTURES WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TWH
245 WWUS73 KBIS 270309 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1009 PM CDT SUN OCT 26 2014 ...STRONG WINDS ACROSS SOUTHWEST NORTH DAKOTA SUNDAY... .NORTHWEST WINDS WITH GUSTS TO 50 MPH ARE EXPECTED TO DEVELOP ACROSS SOUTHWEST NORTH DAKOTA LATE SUNDAY MORNING...AND CONTINUE INTO THE EARLY EVENING. THIS INCLUDES DICKINSON...MEDORA...BEACH ...AMIDON...BOWMAN...HETTINGER AND MOTT. THESE WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. WORKING ON ELEVATED STRUCTURES WILL BE HAZARDOUS. NDZ031>033-040-041-043-044-271115- /O.CON.KBIS.WI.Y.0028.141027T1600Z-141028T0100Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 909 PM MDT SUN OCT 26 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM MDT MONDAY... * TIMING...LATE SUNDAY MORNING THROUGH EARLY SUNDAY EVENING. * WINDS...NORTHWEST WIND GUSTS TO 50 MPH. * IMPACTS...DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. WORKING ON ELEVATED STRUCTURES WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TWH
817 WWUS73 KBIS 270540 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1240 AM CDT MON OCT 27 2014 ...STRONG WINDS ACROSS SOUTHWEST NORTH DAKOTA MONDAY... .NORTHWEST WINDS WITH GUSTS TO 50 MPH ARE EXPECTED TO DEVELOP ACROSS SOUTHWEST NORTH DAKOTA LATE MONDAY MORNING...AND CONTINUE INTO THE EARLY EVENING. THIS INCLUDES DICKINSON...MEDORA...BEACH ...AMIDON...BOWMAN...HETTINGER AND MOTT. THESE WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. WORKING ON ELEVATED STRUCTURES WILL BE HAZARDOUS. NDZ031>033-040-041-043-044-271345- /O.CON.KBIS.WI.Y.0028.141027T1600Z-141028T0100Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 1140 PM MDT SUN OCT 26 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM MDT MONDAY... * TIMING...LATE MONDAY MORNING THROUGH EARLY MONDAY EVENING. * WINDS...NORTHWEST WIND GUSTS TO 50 MPH. * IMPACTS...DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. WORKING ON ELEVATED STRUCTURES WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JV
439 WWUS73 KBIS 270846 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 346 AM CDT MON OCT 27 2014 ...STRONG WINDS ACROSS SOUTHWEST NORTH DAKOTA TODAY... .NORTHWEST WINDS WITH GUSTS TO 50 MPH ARE EXPECTED TO DEVELOP ACROSS SOUTHWEST NORTH DAKOTA LATE THIS MORNING...AND CONTINUE INTO THE EARLY EVENING. THIS INCLUDES DICKINSON...MEDORA...BEACH ...AMIDON...BOWMAN...HETTINGER...MOTT...ELGIN AND FORT YATES. THESE WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. WORKING ON ELEVATED STRUCTURES WILL BE HAZARDOUS. NDZ042-045-271700- /O.EXA.KBIS.WI.Y.0028.141027T1600Z-141028T0100Z/ GRANT-SIOUX- INCLUDING THE CITIES OF...ELGIN...FORT YATES 346 AM CDT MON OCT 27 2014 /246 AM MDT MON OCT 27 2014/ ...WIND ADVISORY IN EFFECT FROM 11 AM CDT /10 AM MDT/ THIS MORNING TO 8 PM CDT /7 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM CDT /10 AM MDT/ THIS MORNING TO 8 PM CDT /7 PM MDT/ THIS EVENING. * TIMING...LATE THIS MORNING THROUGH EARLY EVENING. * WINDS...NORTHWEST WIND GUSTS TO 50 MPH. * IMPACTS...DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. WORKING ON ELEVATED STRUCTURES WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ031>033-040-041-043-044-271700- /O.CON.KBIS.WI.Y.0028.141027T1600Z-141028T0100Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 246 AM MDT MON OCT 27 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MDT THIS EVENING... * TIMING...LATE THIS MORNING THROUGH EARLY EVENING. * WINDS...NORTHWEST WIND GUSTS TO 50 MPH. * IMPACTS...DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. WORKING ON ELEVATED STRUCTURES WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JV
390 WWUS73 KBIS 271131 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 631 AM CDT MON OCT 27 2014 ...STRONG WINDS ACROSS SOUTHWEST INTO PARTS OF SOUTH CENTRAL NORTH DAKOTA TODAY... .NORTHWEST WINDS WITH GUSTS TO 50 MPH ARE EXPECTED TO DEVELOP ACROSS SOUTHWEST NORTH DAKOTA LATE THIS MORNING...AND CONTINUE INTO THE EARLY EVENING. THIS INCLUDES DICKINSON...MEDORA...BEACH ...AMIDON...BOWMAN...HETTINGER...MOTT...ELGIN AND FORT YATES. THESE WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. WORKING ON ELEVATED STRUCTURES WILL BE HAZARDOUS. NDZ031>033-040>045-280100- /O.CON.KBIS.WI.Y.0028.141027T1600Z-141028T0100Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES 631 AM CDT MON OCT 27 2014 /531 AM MDT MON OCT 27 2014/ ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM CDT /10 AM MDT/ THIS MORNING TO 8 PM CDT /7 PM MDT/ THIS EVENING... * TIMING...LATE THIS MORNING THROUGH EARLY EVENING. * WINDS...NORTHWEST WIND GUSTS TO 50 MPH. * IMPACTS...DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. WORKING ON ELEVATED STRUCTURES WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
870 WWUS73 KBIS 271457 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 957 AM CDT MON OCT 27 2014 ...STRONG WINDS ACROSS SOUTHWEST INTO PARTS OF SOUTH CENTRAL NORTH DAKOTA TODAY... .NORTHWEST WINDS WITH GUSTS TO 50 MPH ARE EXPECTED TO DEVELOP ACROSS SOUTHWEST INTO FAR SOUTH CENTRAL NORTH DAKOTA LATE THIS MORNING...AND CONTINUE INTO THE EARLY EVENING. THIS INCLUDES DICKINSON...MEDORA...BEACH ...AMIDON...BOWMAN...HETTINGER...MOTT ...ELGIN AND FORT YATES. THESE WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. WORKING ON ELEVATED STRUCTURES WILL BE HAZARDOUS. NDZ031>033-040>045-272300- /O.CON.KBIS.WI.Y.0028.141027T1600Z-141028T0100Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES 957 AM CDT MON OCT 27 2014 /857 AM MDT MON OCT 27 2014/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING... * TIMING...LATE THIS MORNING THROUGH EARLY EVENING. * WINDS...NORTHWEST WIND GUSTS TO 50 MPH. * IMPACTS...DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. WORKING ON ELEVATED STRUCTURES WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AYD
338 WWUS73 KBIS 271856 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 156 PM CDT MON OCT 27 2014 ...STRONG WINDS ACROSS SOUTHWEST INTO PARTS OF SOUTH CENTRAL NORTH DAKOTA TODAY... .NORTHWEST WINDS WITH GUSTS TO 50 MPH ARE EXPECTED ACROSS SOUTHWEST INTO FAR SOUTH CENTRAL NORTH DAKOTA THROUGH THE EARLY EVENING. THIS INCLUDES DICKINSON...MEDORA...BEACH...AMIDON... BOWMAN...HETTINGER...MOTT...ELGIN AND FORT YATES. THESE WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. WORKING ON ELEVATED STRUCTURES WILL BE HAZARDOUS. NDZ031>033-040>045-280100- /O.CON.KBIS.WI.Y.0028.000000T0000Z-141028T0100Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES 156 PM CDT MON OCT 27 2014 /1256 PM MDT MON OCT 27 2014/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING... * TIMING...THROUGH EARLY EVENING. * WINDS...NORTHWEST WIND GUSTS TO 50 MPH. * IMPACTS...DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. WORKING ON ELEVATED STRUCTURES WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AYD
683 WWUS73 KBIS 272023 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 323 PM CDT MON OCT 27 2014 ...STRONG WINDS ACROSS SOUTHWEST INTO PARTS OF SOUTH CENTRAL NORTH DAKOTA TODAY... .NORTHWEST WINDS WITH GUSTS TO 50 MPH ARE EXPECTED ACROSS SOUTHWEST INTO FAR SOUTH CENTRAL NORTH DAKOTA THROUGH THE EARLY EVENING. THIS INCLUDES DICKINSON...MEDORA...BEACH...AMIDON... BOWMAN...HETTINGER...MOTT...ELGIN AND FORT YATES. THESE WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. WORKING ON ELEVATED STRUCTURES WILL BE HAZARDOUS. NDZ031>033-040>045-280100- /O.CON.KBIS.WI.Y.0028.000000T0000Z-141028T0100Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES 323 PM CDT MON OCT 27 2014 /223 PM MDT MON OCT 27 2014/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING... * TIMING...THROUGH EARLY EVENING. * WINDS...NORTHWEST WIND GUSTS TO 50 MPH. * IMPACTS...DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. WORKING ON ELEVATED STRUCTURES WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AYD
594 WWUS73 KBIS 280102 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 802 PM CDT MON OCT 27 2014 ...WIND ADVISORY IS CANCELLED... .THE WIND ADVISORY FOR SOUTHWEST NORTH DAKOTA HAS BEEN CANCELLED. HOWEVER WINDS WILL REMAIN NEAR ADVISORY CRITERIA UNTIL LATE THIS EVENING. NDZ031>033-040>045-280215- /O.CAN.KBIS.WI.Y.0028.000000T0000Z-141028T0100Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES 802 PM CDT MON OCT 27 2014 /702 PM MDT MON OCT 27 2014/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. THE WIND ADVISORY FOR SOUTHWEST NORTH DAKOTA HAS BEEN CANCELLED. HOWEVER WINDS WILL REMAIN NEAR ADVISORY CRITERIA UNTIL LATE THIS EVENING. $$ AC/TWH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Oct 26, 11:55 AM MDT, 1 hour 42 minutes earlier.
Area forecast discussion, Oct 26, 11:55 AM MDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1255 PM CDT SUN OCT 26 2014 .UPDATE... ISSUED AT 1255 PM CDT SUN OCT 26 2014 AS OF 1730 UTC...THE OCCLUDING WARM FRONT WAS APPROACHING THE HIGHWAY 83 CORRIDOR. STRONG SOUTHERLY WINDS GUSTING TO 35KTS AHEAD OF THE FRONT ACROSS THE JAMES RIVER VALLEY ASSOCIATED WITH STRONG PRESSURE FALLS ARE EXPECTED TO BE SHORT LIVED AND BE SHUNTED FURTHER EAST AS THE FRONT APPROACHES. LOOKING AHEAD TO MONDAY...A WINDY ADVISORY WILL LIKELY BE NEEDED ACROSS THE SOUTHWEST. UPDATE ISSUED AT 920 AM CDT SUN OCT 26 2014 AS OF 14 UTC...THE OCCLUDING WARM FRONT WAS LOCATED ACROSS FAR NORTHEAST MONTANA...THROUGH BOWMAN AND WESTERN SOUTH DAKOTA. THIS FRONT WILL CONTINUE TO PROPAGATE ACROSS NORTH DAKOTA TODAY...ENTERING THE RED RIVER VALLEY THIS EVENING. THE 06 UTC GUIDANCE SUITE SUPPORTS THE ONGOING FORECAST FOR TODAY. UPDATE ISSUED AT 629 AM CDT SUN OCT 26 2014 FOR EARLY MORNING UPDATE HAVE INCREASED CLOUD COVER THIS MORNING AS HIGH CLOUDS STREAM IN AHEAD OF APPROACHING UPPER TROUGH. LOOKS TO BE A BIT OF CLEARING LATER THIS MORNING BEFORE CLOUDS WILL BE ON THE INCREASE AGAIN LATER THIS AFTERNOON AS THE TROUGH APPROACHES. HAVE ALSO INCREASED WIND SPEEDS THIS MORNING AHEAD OF SURFACE TROUGH. UPDATES HAVE BEEN SENT. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 330 AM CDT SUN OCT 26 2014 A WARM FRONT IS FORECAST TO MOVE EAST ACROSS THE STATE TODAY...FOLLOWED BY A WEAK COLD FRONT. THIS WILL RESULT IN ANOTHER DAY OF ABOVE AVERAGE TEMPERATURES. CURRENTLY...SURFACE HIGH PRESSURE EXTENDED FROM LAKE WINNIPEG SOUTHEASTWARD ACROSS MINNESOTA AS A LOW PRESSURE TROUGH CONTINUED TO DEVELOP IN THE LEE OF THE ROCKIES FROM ALBERTA ACROSS CENTRAL/EASTERN MONTANA TO EASTERN WYOMING. THIS HAS SET UP A RATHER TIGHT SURFACE GRADIENT RESULTING IN A SOUTHEAST WIND FLOW ACROSS THE STATE...WITH THE STRONGEST SOUTHEAST WINDS IN WESTERN NORTH DAKOTA AT THIS TIME. AT UPPER LEVELS...A LONGWAVE TROUGH OVER THE WEST COAST EARLY THIS MORNING IS FORECAST TO MOVE INTO THE WESTERN PLAINS TODAY. THE SURFACE LOW IN SOUTHERN ALBERTA WILL DEVELOP/MOVE EASTWARD INTO SOUTHERN SASKATCHEWAN. THE WARM FRONT EXTENDING FROM THE LOW IS IS FORECAST TO ENTER WESTERN NORTH DAKOTA LATER THIS MORNING...REACHING THE JAMES VALLEY LATER THIS AFTERNOON. GOOD WARM ADVECTION AHEAD AND ALONG THE WARM FRONT WILL ALLOW TEMPERATURES TO RISE INTO THE LOWER 60S NORTH AND LOWER 70S SOUTH. THE WARM FRONT WILL BE FOLLOWED BY A WEAK COLD FRONT THAT IS FORECAST TO ENTER WESTERN NORTH DAKOTA THIS AFTERNOON. TONIGHT THE UPPER LEVEL TROUGH WILL APPROACH THE WESTERN DAKOTAS AS THE SURFACE LOW MOVES INTO SOUTHERN MANITOBA. THIS WILL ACT TO BRING A STRONGER SECONDARY COLD FRONT SOUTHEAST ACROSS MONTANA TONIGHT AND APPROACHES THE NORTH DAKOTA BORDER BY DAYBREAK MONDAY. HAVE KEPT A SLIGHT CHANCE OF RAIN SHOWERS IN THE FAR WEST LATER TONIGHT...AS THE MAIN ENERGY FROM THE UPPER TROUGH IS BEHIND THE COLD FRONT. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 330 AM CDT SUN OCT 26 2014 UPPER TROUGH/LOW WORKS ITS WAY OVER THE REGION ON MONDAY AS COLD AIR CONTINUES TO POUR INTO THE REGION BEHIND PROGRESSING FRONT. MOST OF THE LIFT WITH THIS SYSTEM WILL REMAIN TO THE NORTH...THOUGH EXPECT SOME PRECIPITATION TO DEVELOP OVER PORTIONS OF OUR AREA FROM WEST TO EAST AS THE SYSTEM WORKS THROUGH. GREATEST CHANCES WILL REMAIN NEAR THE CANADIAN BORDER. PRESSURE GRADIENT TIGHTENS...PARTICULARLY OVER SOUTHWESTERN NORTH DAKOTA...WHILE AMPLE MIXING DEVELOPS RESULTING IN GUSTY WINDS. WILL HAVE TO GIVE THIS ANOTHER LOOK ON SUBSEQUENT SHIFTS TO SEE IF A HEADLINE WILL BE NECESSARY. INTO THE EVENING SYSTEM CONTINUES ITS SLOW EASTERLY TRACK AS COLD AIR CONTINUES TO PUSH IN WHICH MAY RESULT IN SOME SNOW...PARTICULARLY OVER NORTHERN AREAS. IF ANY DOES OCCUR EXPECT IT TO BE VERY LIGHT. ON TUESDAY...TROUGH CONTINUES ITS EASTWARD PROGRESSION WITH PRECIPITATION CHANCES TAPERING THROUGH THE MORNING. TEMPERATURES WILL BE ON THE CHILLY SIDE...WITH MOST LOCATIONS BELOW AVERAGE. MAINLY QUIET WEATHER IS EXPECTED THROUGH THE REMAINDER OF THE WEEK AS RIDGE BUILDS OVER THE WESTERN CONUS. TEMPERATURES WILL REMAIN NEAR TO SLIGHTLY BELOW AVERAGE THROUGH THURSDAY. TOWARDS THE END OF THE WEEK RIDGE WORKS ITS WAY EAST. THIS WILL BRING A WARMING TREND...THOUGH STILL SOME QUESTION ON WHETHER THE WARMING WILL START FRIDAY OR SATURDAY. EITHER WAY CONDITIONS LOOK TO BE DRY FOR HALLOWEEN. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1254 PM CDT SUN OCT 26 2014 AN OCCLUDED FRONT AS OF 1730 UTC WAS APPROACHING KBIS- KMOT...AND WILL CONTINUE TO MOVE EAST INTO THE RED RIVER VALLEY THIS EVENING. STRONG SOUTHERLY WIND GUSTS AHEAD OF THE FRONT WILL SWITCH TO THE WEST- NORTHWEST BEHIND THE FRONT. STRONG WEST- NORTHWEST WINDS INCREASE AGAIN MONDAY...ESPECIALLY AT KDIK WHERE GUSTS TO 40 KTS ARE EXPECTED. MVFR STRATUS WILL ALSO OVERSPREAD THE AREA MONDAY...WITH RAIN FAVORED ACROSS THE WEST MONDAY AFTERNOON. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...AYD SHORT TERM...JV LONG TERM...JJS AVIATION...AYD
Hazardous weather outlook, Oct 26, 11:32 AM MDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1232 PM CDT SUN OCT 26 2014 NDZ001>005-009>013-017>023-025-034>037-042-045>048-050-051-271745- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 1232 PM CDT SUN OCT 26 2014 /1132 AM MDT SUN OCT 26 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ031>033-040-041-043-044-271745- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 1132 AM MDT SUN OCT 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NORTHWEST WINDS WITH GUSTS TO AROUND 45 MPH WILL BE POSSIBLE ON MONDAY OVER SOUTHWEST NORTH DAKOTA. WINDS WILL DIMINISH BY MONDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS AYD
Nearby
Wind Advisories in North Dakota, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.